Nonsynchronized state estimation of uncertain discrete-time piecewise affine systems

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)286-292
Journal / PublicationJournal of Control Theory and Applications
Issue number3
Publication statusPublished - 2010


This paper investigates the problem of robust H-infinity state estimation for a class of uncertain discrete-time piecewise affine systems where state space instead of measurable output space partitions are assumed so that the filter implementation may not be synchronized with plant state trajectory transitions. Based on a piecewise quadratic Lyapunov function combined with S-procedure and some matrix inequality convexifying techniques, two different approaches are developed to the robust filtering design for the underlying piecewise affine systems. It is shown that the filter gains can be obtained by solving a set of linear matrix inequalities (LMIs). Finally, a simulation example is provided to illustrate the effectiveness of the proposed approaches. © 2010 South China University of Technology, Academy of Mathematics and Systems Science, Chinese Academy of Sciences and Springer-Verlag Berlin Heidelberg.

Research Area(s)

  • Linear fractional uncertainties, Linear matrix inequality, Piecewise affine systems, State estimation